Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2014, 6:44 PM CDT for Fayette County, Gonzales County, Lavaca County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2014, 6:44 PM CDT (23:44 UTC)
- Expired
- Mar 28, 2014, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 102 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:50 PM CDT | HAIL 1 | 4 Se Flatonia, TX | |
| Mar 28, 7:10 PM CDT | HAIL 0.5 | 8 N Hallettsville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -480 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS54 KEWX 282344
SVREWX
TXC149-177-285-290030-
/O.NEW.KEWX.SV.W.0007.140328T2344Z-140329T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT FRI MAR 28 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FAYETTE COUNTY...
NORTHEASTERN GONZALES COUNTY...
NORTHWESTERN LAVACA COUNTY...
* UNTIL 730 PM CDT.
* AT 642 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED NEAR FLATONIA...AND MOVING SOUTHEAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE FLATONIA... MOULTON AND
HALLETTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2934 9699 2966 9734 2976 9712 2965 9685
2959 9683 2958 9679
TIME...MOT...LOC 2344Z 309DEG 18KT 2967 9712
$$2 follow-up statements
551
WWUS54 KEWX 282356
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT FRI MAR 28 2014
TXC149-177-285-290030-
/O.CON.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
FAYETTE TX-GONZALES TX-LAVACA TX-
656 PM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN LAVACA...NORTHEASTERN GONZALES AND SOUTHWESTERN
FAYETTE COUNTIES...
AT 655 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR FLATONIA...MOVING SOUTHEAST AT 20 MPH. WE HAVE HAD TWO
REPORTS OF QUARTER SIZE HAIL IN AND AROUND FLATONIA IN THE LAST 15
MINUTES. ANOTHER POSSIBLY SEVERE STORM IS LOCATED BETWEEN
NEWTONVILLE AND NICKLE.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENGLE...HENKHAUS...KOMENSKY...MORAVIA...WITTING...BRESLAU...WIED...
HACKBERRY...MONT...WORTHING AND HALLETTSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2934 9699 2966 9734 2972 9717 2972 9701
2965 9685 2959 9683 2958 9679
TIME...MOT...LOC 2356Z 309DEG 18KT 2963 9707
$$128
WWUS54 KEWX 290020
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI MAR 28 2014
TXC149-177-290029-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
FAYETTE TX-GONZALES TX-
720 PM CDT FRI MAR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GONZALES AND
SOUTHWESTERN FAYETTE COUNTIES IS CANCELLED...
LAT...LON 2934 9699 2951 9717 2963 9704 2963 9693
2963 9687 2959 9683 2958 9679
TIME...MOT...LOC 0019Z 309DEG 18KT 2956 9697
$$
TXC285-290030-
/O.CON.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
LAVACA TX-
720 PM CDT FRI MAR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN LAVACA COUNTY...
AT 710 PM CDT...A TRAINED SPOTTER REPORTED HALF INCH SIZED HAIL 8
MILES NORTH OF HALLETTSVILLE.
AT 716 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MORAVIA...OR 9 MILES NORTH OF HALLETTSVILLE...MOVING
SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIED...
HACKBERRY...MONT AND WORTHING
LAT...LON 2934 9699 2951 9717 2963 9704 2963 9693
2963 9687 2959 9683 2958 9679
TIME...MOT...LOC 0019Z 309DEG 18KT 2956 9697
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:31 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 28, 6:31 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 PM CDT FRI MAR 28 2014 .UPDATE... CHANGES HAVE BEEN MADE TO SEVERE THUNDERSTORM WATCH #36. WE HAVE ALSO OPTED TO ALLOW THE RED FLAG WARNING TO EXPIRE. && .DISCUSSION... WE HAVE UPDATED THE FORECAST TO REMOVE HAYS...TRAVIS AND WILLIAMSON COUNTIES FROM SEVERE THUNDERSTORM WATCH #36. THE WATCH CONTINUES FOR BASTROP...CALDWELL...FAYETTE AND LEE COUNTIES UNTIL 7 PM CDT. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE FOR AREAS ALONG AND WEST OF HIGHWAY 281 THIS EVENING. WESTERLY WINDS WILL SLOWLY DECREASE THIS EVENING...BUT RH/S WILL BE SLOW TO INCREASE WITH DRY AIR INTACT. IN ADDITION... A COLD FRONT WILL MOVE THROUGH OVERNIGHT... BRINGING A NORTHERLY WIND SHIFT. && .PREV DISCUSSION... /ISSUED 618 PM CDT FRI MAR 28 2014/ AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. THE DRYLINE HAS ALLOWED SFC WINDS TO SHIFT TO THE W-NW ACROSS AREAS GENERALLY WEST OF A LINE FROM KGTU TO KHYI TO KPEZ. THE DRYLINE WILL CONTINUE TO MAKE A SLOW EASTWARD PROGRESSION THIS EVENING...BUT WILL BE OVERTAKEN BY A COLD FRONT ARRIVING IN THE NEXT FEW HOURS. SFC WINDS WILL BECOME NW-NRLY 10 TO 15 KTS THROUGH THE OVERNIGHT HOURS. A GRADUAL VEERING TO THE NE THEN EAST IS EXPECTED THROUGHOUT THE DAY ON SATURDAY...WITH WINDS RETURNING TO SE AT KDRT. WINDS WILL REMAIN 10 TO 15 KTS. THE TAIL-END OF A LINE OF CONVECTION IS MOVING OUT OF THE AREA AND SHOULD BE CONFINED TO E/SE TX BEFORE SUNSET. PREV DISCUSSION... /ISSUED 514 PM CDT FRI MAR 28 2014/ UPDATE... AN UPDATE HAS BEEN MADE TO SEVERE THUNDERSTORM WATCH #36. DISCUSSION... BASED ON RECENT RADAR TRENDS...WE HAVE OPTED TO ADD CALDWELL AND FAYETTE COUNTIES TO SEVERE THUNDERSTORM WATCH #36. WITH DRY AIR MOVING IN FROM THE WEST...WE HAVE REMOVED LLANO...BURNET AND BLANCO COUNTIES FROM THIS WATCH. NO OTHER CHANGES TO THE FORECAST AT THIS TIME. PREV DISCUSSION... /ISSUED 309 PM CDT FRI MAR 28 2014/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... THE DRY LINE PUNCHING EASTWARD WAS RAPIDLY APPROACHING THE I35 CORRIDOR WITH TAIL END CONVECTION SKIRTING THE FAR NRN COUNTIES. ISOLATED-SCATTERED STORMS ACROSS THE FAR NERN CWA THRU THE EVENING HOURS...THEN SLIGHT CHANCE STORMS ACROSS THE FAR EASTERN CWA BETWEEN 7 AND 10 PM THIS EVENING. APPEARS THE DRY LINE IS ADVANCING FURTHER EAST OVER THE CENTRAL/SRN CWA THIS AFTERNOON AND LIKELY CUTTING OFF THE S-SWLY LOW LEVEL INFLOW TO THE STORMS TO THE NORTH....NOT ALLOWING FOR MUCH SWD DEVELOPMENT. OTHERWISE CLEARING AND COOLER TONIGHT AS THE COLD FRONT DROPS SWD BEHIND THE DRY LINE AND COOLER NLY WINDS OF 10-15 MPH DEVELOP. A WEAL RIDGE PREVAILS ALOFT OVER THE WEEKEND. SUNNY...DRY AND NOT AS WARM SATURDAY...CONTINUED CLEAR AND COOL SATURDAY NIGHT. A LIGHT RETURN FLOW DEVELOPS SATURDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST. LONG TERM (SUNDAY THROUGH FRIDAY)... INCREASING SLY RETURN FLOW SUNDAY...THEREFORE BREEZY AND WARMER. LOW LEVEL MOISTURE RETURNS SUNDAY NIGHT WITH PATCHY FOG POSSIBLE ACROSS THE EASTERN CWA. MORE ACTIVE WESTERLY FLOW ALOFT DEVELOPS EARLY NEXT WEEK INTO MUCH OF NEXT WEEK AS A LOW DROPS SEWD ACROSS NRN CA TOWARDS THE FOUR CORNERS REGION/SRN ROCKIES. WITH DEEPENING MOISTURE ACROSS S CENTRAL TX...HAVE CONTINUED SLIGHT TO LOW CHANCE POPS(SHOWERS/STORMS) FROM TUESDAY INTO THURSDAY. THE GFS KICKS THE UPPER LOW INTO THE MID WEST THURSDAY...DRIVING A COLD FRONT THRU THE AREA THURSDAY AFTERNOON/NIGHT....WHILE THE ECMWF HAS THE UPPER LOW KICKING FURTHER NORTH WITH SWLY FLOW CONTINUING INTO FRIDAY...WITH A WEAKER STALLING COLD FRONT ON FRIDAY. HAVE GONE WITH THE DRIER GFS SOLUTION WHICH IS IN LINE WITH PREVIOUS THINKING AND ADJACENT WFOS. FIRE WEATHER... NO CHANGES TO THE RED FLAG WARNING THRU 6 PM THIS EVENING. 20-FOOT WIND SPEED HAVE DECREASED IN THE LAST OVER THE RIO GRANDE PLAINS. THE HILL COUNTRY COULD SEE AN HOUR OR TWO OF REACHING RED FLAG CONDITIONS JUST BEHIND THE DRY LINE. WILL CONTINUE TO MENTION ELEVATED FOR THE REMAINDER OF THIS EVENING AND AGAIN SATURDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 49 79 49 81 53 / - 0 0 0 - AUSTIN BERGSTROM INTL AIRPORT 45 78 45 80 50 / - 0 0 0 - NEW BRAUNFELS MUNI AIRPORT 48 80 47 81 52 / - 0 0 0 - BURNET MUNI AIRPORT 46 77 46 79 52 / - 0 0 0 - DEL RIO INTL AIRPORT 52 81 55 83 57 / 0 0 0 0 - GEORGETOWN MUNI AIRPORT 46 77 46 80 51 / - 0 0 0 - HONDO MUNI AIRPORT 50 83 51 85 55 / 0 0 0 0 - SAN MARCOS MUNI AIRPORT 47 79 46 79 51 / - 0 0 0 - LA GRANGE - FAYETTE REGIONAL 50 79 48 81 53 / 20 0 0 0 - SAN ANTONIO INTL AIRPORT 51 81 51 82 55 / - 0 0 0 - STINSON MUNI AIRPORT 52 82 51 83 56 / - 0 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...25 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 28, 6:31 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 PM CDT FRI MAR 28 2014 TXZ171>173-183>194-202>209-217>225-228-290700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 631 PM CDT FRI MAR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE SOUTHEASTWARD ACROSS THE FAR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND INTO SOUTHEAST TEXAS THIS EVENING. THE MAIN CONCERN FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORMS WILL MOVE SOUTHEAST OF OUR AREA THIS EVENING BEFORE DISSIPATING TONIGHT. VERY DRY AND WARM CONDITIONS WILL CONTINUE ACROSS AREAS WEST OF HIGHWAY 281 THIS EVENING. LOW RELATIVE HUMIDITIES COUPLED WITH BREEZY WEST TO NORTHWEST WINDS WILL ALLOW ELEVATED FIRE WEATHER CONDITIONS TO PERSIST THROUGH THIS EVENING. RELATIVE HUMIDITIES WILL BEGIN TO INCREASE AFTER SUNSET AS TEMPERATURES FALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 28, 6:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 3 SW WELLS BRANCH 30.41N 97.72W
03/28/2014 E0.70 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400210
SBSLocal storm report, Mar 28, 6:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 W BASTROP 30.12N 97.34W
03/28/2014 E1.00 INCH BASTROP TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400211
SBSLocal storm report, Mar 28, 6:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 4 SE SMITHVILLE 29.97N 97.11W
03/28/2014 M1.25 INCH FAYETTE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400212
SBSLocal storm report, Mar 28, 6:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 8 NNE MULDOON 29.93N 97.02W
03/28/2014 E0.88 INCH FAYETTE TX PUBLIC
&&
EVENT NUMBER EWX1400213
SBSLocal storm report, Mar 28, 6:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL LA GRANGE 29.91N 96.88W
03/28/2014 E0.25 INCH FAYETTE TX PUBLIC
&&
EVENT NUMBER EWX1400214
SBSLocal storm report, Mar 28, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT FRI MAR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL MULDOON 29.82N 97.07W
03/28/2014 E0.25 INCH FAYETTE TX PUBLIC
&&
EVENT NUMBER EWX1400215
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 6:25 AM CDT | Red Flag Warning | EWX | Dimmit, Edwards, Kinney, Maverick, Uvalde, Val Verde and 1 more | 12 hr |
| Mar 28, 2:25 PM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| Mar 28, 2:47 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Mar 28, 3:13 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Mar 28, 3:37 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 38 min |
| Mar 28, 4:02 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Mar 28, 4:10 PM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Mar 28, 4:20 PM CDT | Special Weather Statement | EWX | Milam | 40 min |
| Mar 28, 4:33 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 42 min |
| Mar 28, 4:59 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Mar 28, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis | 39 min |
| Mar 28, 5:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 52 min |
| Mar 28, 5:48 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Mar 28, 6:09 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca, Lee | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.